MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ISE SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS ISE SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 04838084001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and the expiration date were requested but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from an unspecified number of patient samples tested on the cobas c 111 with ise.The reporter stated they have been receiving low na patient results from the analyzer.The reporter was able to provide one patient sample with discrepant results: it is unclear if the initial result was reported outside of the laboratory.The initial result did not match the delta check prompting the rerun of the patient sample.The initial na result from the analyzer was 129 mmol/l.The first repeat result from the siemens dimension analyzer was 140 mmol/l.The second repeat result from the analyzer was 140 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
Medwatch fields a2 date of birth, d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The field service engineer inspected the analyzer and determined the event was caused by the na or ion-selective electrode (ise) tubing.He then replaced this part.The investigation determined the event was caused by the na electrode.The investigation determined the service actions resolved the issue.

Brand Name
ISE SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19212671
Report Number1823260-2024-01313
Device Sequence Number12693934
Product Code JGS
UDI-Device Identifier04015630036189
UDI-Public04015630036189
Combination Product (Y/N)Y
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04838084001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient SexMale